Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 149, NWS Goodland, KS

June 24, 2014Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 24, 2014, 3:04 PM CDT for Wichita County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 3:04 PM CDT (20:04 UTC)
Expired
Jun 24, 2014, 3:30 PM CDT
In force
26 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wichita County, KS

The radar

The Goodland radar (KGLD), 121 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:12 PM CDTHAIL 0.884 Nne Lydia, KSDIME TO NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WUUS53 KGLD 242004
SVRGLD
KSC203-242030-
/O.NEW.KGLD.SV.W.0149.140624T2004Z-140624T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
304 PM CDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 330 PM CDT

* AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYDIA...AND
  MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN WICHITA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3842 10137 3842 10112 3838 10112 3827 10112
      3826 10113 3826 10135
TIME...MOT...LOC 2004Z 269DEG 53KT 3831 10123

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
2 follow-up statements
601 
WWUS53 KGLD 242016
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
216 PM MDT TUE JUN 24 2014

KSC203-242030-
/O.CON.KGLD.SV.W.0149.000000T0000Z-140624T2030Z/
WICHITA KS-
316 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WICHITA COUNTY UNTIL 330 PM CDT...

AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYDIA...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN WICHITA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3826 10134 3835 10127 3842 10112 3827 10112
      3826 10113
TIME...MOT...LOC 2017Z 255DEG 20KT 3829 10121

HAIL...1.00IN
WIND...60MPH

$$

LUNDQUIST
985 
WWUS53 KGLD 242026
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
226 PM MDT TUE JUN 24 2014

KSC203-242036-
/O.EXP.KGLD.SV.W.0149.000000T0000Z-140624T2030Z/
WICHITA KS-
326 PM CDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WICHITA COUNTY
WILL EXPIRE AT 230 PM MDT/330 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 3826 10134 3835 10127 3842 10112 3827 10112
      3826 10113
TIME...MOT...LOC 2026Z 255DEG 20KT 3830 10115

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:00 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 24, 3:00 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT TUE JUN 24 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 148 PM MDT TUE JUN 24 2014

SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS PORTIONS OF WESTERN
KANSAS ALONG A SURFACE CONVERGENCE ZONE ON A LINE FROM YUMA TO
OAKLEY.  THE AREA OF CONVERGENCE WAS SPARKING CONVECTION STRONG
ENOUGH TO BREAK THROUGH THE CAP IN PLACE...AND ALLOWING FOR STRONG
UPDRAFTS TO OCCUR WITH LARGE HAIL AND STRONG WINDS. DUE TO
CONVECTION...MOSTLY TO OVERCAST SKIES WERE PRESENT ACROSS WESTERN
KANSAS.  ELSEWHERE IN SOUTHWEST NEBRASKA AND EASTERN
COLORADO...SKIES WERE PARTLY CLOUDY TO MOSTLY CLEAR.  WATER VAPOR
IMAGERY SHOWED PLENTY OF MOISTURE BEING ADVECTED INTO THE AREA FROM
THE WEST TO ALLOW CHANCES FOR THUNDERSTORMS TO CONTINUE INTO THE
EVENING.

AT THE UPPER LEVELS...A SMALL AREA OF ENHANCED JET SPEEDS WILL RIDE
ALONG A SHORTWAVE TROUGH EMBEDDED IN THE UPPER RIDGE FLOW ACROSS THE
TRI STATE AREA.  FAVORABLE 500 MB JET POSITION WILL CLIP MORE OF THE
SOUTHWESTERN PORTIONS OF THE TRI STATE AREA...SO CONCENTRATION OF
POPS WILL BE FOCUSED THERE.  HOWEVER...CHANCES FOR PRECIPITATION
WILL LINGER ACROSS THE ENTIRE AREA. LOWER LEVEL JET POSITION WILL
ALSO BE FAVORABLE FOR ENHANCING CONVECTIVE DEVELOPMENT AS LEFT EXIT
REGION CLIPS A MAJORITY OF THE AREA. MODEL SOUNDINGS SHOW PLENTY OF
INSTABILITY ALOFT WITH HIGH CAPE VALUES ASSOCIATED WITH THE STEEP
LAPSE RATES ALOFT.  OTHER THAN THE CONVERGENT BOUNDARY AT THE
SURFACE...AREAS OUTSIDE OF CONVERGENT ZONE WILL LIKELY ONLY
EXPERIENCE WEAK ASCENT WITH VIRTUALLY NO CAP AND LACK OF A STRONG
FORCING MECHANISM.  PRECIPITABLE WATER VALUES ARE CONDUCIVE TO THE
POSSIBILITY OF HEAVY RAINFALL IN COMBINATION WITH STORM MOTIONS
BELOW 15 KTS...INDICATING THE POSSIBILITY OF TRAINING THUNDERSTORMS
OVER THE AREA WITH SOME CHANCES FOR FLOODING TO OCCUR INTO THE
EVENING HOURS.

PROFILES ALOFT WILL CONTINUE TO BE SATURATED OVERNIGHT...PROVIDING
CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AS AN UNSTABLE
ATMOSPHERE REMAINS POSITIONED OVER THE AREA. THE MAIN COMPLEX OF
STORMS WILL MOVE OUT OF THE AREA BY MORNING.  WARMER AIR WILL ADVECT
INTO THE HIGH PLAINS TOMORROW WITH A CONTINUED SUPPLY OF MOISTURE
ALOFT WITH STEEP LAPSE RATES...WHICH WILL BRING CONTINUED CHANCES
FOR SHOWERS AND THUNDERSTORMS WEDNESDAY.  SOME STORMS COULD BECOME
SEVERE...WITH CHANCES FOR LARGE HAIL AND DAMAGING WINDS AS THE
PRIMARY THREATS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 200 PM MDT TUE JUN 24 2014

WEDNESDAY NIGHT-FRIDAY...MODELS SHOWING A GOOD SIGNAL FOR
CONVECTIVE COMPLEX TO MOVE THROUGH THE AREA (PRIMARILY EAST OF
THE CO/KS BORDER) WEDNESDAY NIGHT WITH SEVERE WEATHER AND LOCALLY
HEAVY RAINFALL POSSIBLE. FOR THURSDAY ANOTHER WEATHER DISTURBANCE
EXPECTED TO REACH FAR EASTERN COLORADO DURING THE AFTERNOON WITH A
MOTION TO THE EAST/SOUTHEAST THURSDAY NIGHT. ON FRIDAY DRY WEATHER
CURRENTLY EXPECTED.

HIGH TEMPERATURES THURSDAY GENERALLY IN THE 80S WARMING INTO THE 90S
FRIDAY. LOWS WEDNESDAY NIGHT AND THURSDAY NIGHT IN THE UPPER 50S TO
LOW 60S WEST...MID 60S EAST.

FRIDAY NIGHT-TUESDAY...THUNDERSTORM CHANCES CONTINUE FRIDAY NIGHT
THROUGH SATURDAY NIGHT AS AN UPPER TROUGH MOVES ACROSS THE AREA.
SUNDAY LOOKS TO BE DRY BUT ANOTHER CHANCE OF STORMS MOVES THROUGH
SUNDAY NIGHT WITH ANOTHER DISTURBANCE MOVING THROUGH WEST FLOW
ALOFT. MONDAY LOOKS TO BE DRY WITH PERHAPS ANOTHER CHANCE OF
THUNDERSTORMS MONDAY NIGHT AND TUESDAY.

HIGH TEMPERATURES NEAR NORMAL SATURDAY THEN RISING INTO THE 90S
SUNDAY AND MONDAY. ON TUESDAY CURRENT INDICATIONS ARE FOR
TEMPERATURES TO FALL BACK TOWARD NORMAL. LOWS THROUGH THE PERIOD
ABOVE NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1122 AM MDT TUE JUN 24 2014

A SURFACE CONVERGENCE BOUNDARY ON A LINE FROM YUMA TO OAKLEY WILL
ALLOW FOR THUNDERSTORMS TO DEVELOP RIGHT THROUGH SHERMAN
COUNTY...WHICH WILL BRING VICINITY SHOWERS AND STORMS FOR KGLD.
EXPECTING SOME STORMS TO COME VERY CLOSE TO THE 5 MILE RADIUS...SO
INCLUDED A TEMPORARY GROUP FOR THUNDERSTORMS THIS AFTERNOON AT
KGLD. HEAVY RAIN WILL OCCUR IN STORMS...AND VISIBILITIES MAY BE
REDUCED FOR PERIODS OF TIME.  SHOWERS AND THUNDERSTORMS WILL TAPER
OFF LATER THIS EVENING. CHANCES FOR SOME REDUCED VISIBILITIES MAY
OCCUR OVERNIGHT...BUT NOT CONFIDENT AT THIS TIME TO INCLUDE IT IN
THE KGLD TAF.

THUNDERSTORMS ARE NOT EXPECTED TO BE IMMEDIATELY NEAR KMCK DURING
THIS PERIOD...ALTHOUGH THEY MAY BE SPRINKLED ABOUT RED WILLOW
COUNTY.

OTHER THAN THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL DURING THE
PERIOD FOR BOTH TERMINAL SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...MK
LONG TERM...99
AVIATION...MK
Hazardous weather outlook, Jun 24, 1:35 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1235 PM MDT TUE JUN 24 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251315-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1235 PM MDT TUE JUN 24 2014 /135 PM CDT TUE JUN 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EAST
COLORADO AND LOCATIONS SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY
83 IN WESTERN KANSAS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING...ESPECIALLY FOR LOCATIONS IN EAST COLORADO WHERE HEAVY
RAINFALL HAS FALLEN RECENTLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND
EVENING FROM WEDNESDAY THROUGH FRIDAY AS UPPER LEVEL DISTURBANCES
PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...FLASH FLOODING
IS POSSIBLE DUE TO ANTICIPATED SLOW STORM MOVEMENTS AND RECENT
HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 24, 1:35 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1235 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             5 SSE GOODLAND          39.28N 101.69W
06/24/2014  E1.00 INCH       SHERMAN            KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

BRB
Local storm report, Jun 24, 2:38 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
138 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             6 ENE WINONA            39.08N 101.14W
06/24/2014  E1.00 INCH       LOGAN              KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

BRB
Local storm report, Jun 24, 2:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
147 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             10 S SHARON SPRINGS     38.75N 101.75W
06/24/2014  E0.88 INCH       WALLACE            KS   PUBLIC

            40 TO 50 MPH WIND.

&&

BRB
Special weather statement, Jun 24, 2:50 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
150 PM MDT TUE JUN 24 2014

KSZ042-242015-
WICHITA-
250 PM CDT TUE JUN 24 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS...

AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEOTI...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

&&

LAT...LON 3840 10149 3858 10147 3859 10112 3837 10112
TIME...MOT...LOC 1950Z 273DEG 15KT 3849 10136

MARTIN
Local storm report, Jun 24, 2:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
155 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             3 N RUSSELL SPRINGS     38.96N 101.18W
06/24/2014  E0.75 INCH       LOGAN              KS   CO-OP OBSERVER

            MOSTLY HEAVY RAIN. ONLY A FEW HAILSTONES.

&&

BRB
Special weather statement, Jun 24, 3:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT TUE JUN 24 2014

KSZ027-041-042-242015-
GREELEY-WALLACE-WICHITA-
200 PM MDT TUE JUN 24 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...WICHITA
COUNTY IN WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL
KANSAS...

AT 158 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF SHARON SPRINGS...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL...TORRENTIAL RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM. A FLASH FLOOD WARNING IS IN EFFECT FOR THE
AREA.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3849 10155 3868 10180 3881 10165 3864 10137
TIME...MOT...LOC 2000Z 311DEG 20KT 3868 10164

MARTIN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:43 AM CDTSpecial Weather StatementGLDSherman32 min
Jun 24, 2:13 AM CDTSpecial Weather StatementGLDSherman32 min
Jun 24, 2:44 AM CDTFlash Flood WarningGLDCheyenne4 hr
Jun 24, 6:53 AM CDTAreal Flood WarningGLDCheyenne3 hr
Jun 24, 12:02 PM CDTSpecial Weather StatementGLDGove28 min
Jun 24, 12:21 PM CDTSevere Thunderstorm WarningGLDGove39 min
Jun 24, 12:31 PM CDTFlash Flood WarningGLDGove3 hr
Jun 24, 1:03 PM CDTSpecial Weather StatementGLDSherman12 min
Jun 24, 1:19 PM CDTSpecial Weather StatementGLDSherman11 min
Jun 24, 1:22 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas38 min
Jun 24, 1:51 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace54 min
Jun 24, 1:56 PM CDTFlash Flood WarningGLDSherman3 hr
Jun 24, 2:01 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace29 min
Jun 24, 2:24 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita36 min
Jun 24, 2:28 PM CDTSevere Thunderstorm WarningGLDGove, Logan47 min
Jun 24, 2:38 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace22 min
Jun 24, 2:50 PM CDTSpecial Weather StatementGLDWichita25 min
Jun 24, 2:55 PM CDTFlash Flood WarningGLDGreeley, Logan, Wallace, Wichita5 hr
Jun 24, 3:00 PM CDTSpecial Weather StatementGLDGreeley15 min
Jun 24, 3:24 PM CDTSpecial Weather StatementGLDGreeley21 min
Jun 24, 3:42 PM CDTSpecial Weather StatementGLDGreeley18 min
Jun 24, 3:59 PM CDTSpecial Weather StatementGLDGreeley16 min
Jun 24, 4:09 PM CDTSpecial Weather StatementGLDWichita21 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.